# SDR AALA202404100514

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,154 hours, 37,852 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: C251750002
- Part serial: EM573967G
- Condition: Warning Message
- Location: Nr 1 Engine
- Part time: 29,338 hours, 15,123 cycles
- Component: Engine, Cfmint, CFM565B6P
- Component part number: 1887M10G07
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LEVEL OFF AT FL280, MOMENTARY ENGINE STALL ON #1 ENGINE. RECOVERED ON ITS OWN. ALL ENGINE READINGS NORMAL. ACCOMPANIED BY MOMENTARY ECAM MESSAGE. MAINTENANCE FOUND SCHEDULED MAINTENANCE REPORT FAULT FOR THE LPTC VALVE. MAINTENANCE REPLACED THE LPT ACTIVE CLEARANCE CONTROL VALVE PER AMM 75-22-10 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
